×

zbMATH — the first resource for mathematics

Classes of recursively enumerable sets and their decision problems. (English) Zbl 0053.00301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alonzo Church, An Unsolvable Problem of Elementary Number Theory, Amer. J. Math. 58 (1936), no. 2, 345 – 363. · Zbl 0014.09802 · doi:10.2307/2371045 · doi.org
[2] Kurt Gödel, Über formal unentscheidbare Sätze der Principia Mathematica und verwandter Systeme I, Monatsh. Math. Phys. 38 (1931), no. 1, 173 – 198 (German). · JFM 57.0054.02 · doi:10.1007/BF01700692 · doi.org
[3] S. C. Kleene, General recursive functions of natural numbers, Math. Ann. 112 (1936), no. 1, 727 – 742. · Zbl 0014.19402 · doi:10.1007/BF01565439 · doi.org
[4] -, On notation for ordinal numbers, J. Symbolic Logic vol. 3 (1938) pp. 150-155. · Zbl 0020.33803
[5] S. C. Kleene, Recursive predicates and quantifiers, Trans. Amer. Math. Soc. 53 (1943), 41 – 73. · Zbl 0063.03259
[6] Andrzej Mostowski, On definable sets of positive integers, Fund. Math. 34 (1947), 81 – 112. · Zbl 0031.19401
[7] Emil L. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. 50 (1944), 284 – 316. · Zbl 0063.06328
[8] J. B. Rosser, Extensions of some theorems of Gödel and Church, J. Symbolic Logic vol. 1 (1936) pp. 87-91. · JFM 62.1058.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.